Please use this identifier to cite or link to this item:
|Title:||Properties of the Discrete Hilbert Transform|
|Authors:||Aliev, Rashid A.|
Amrahova, Aynur F.
|Keywords:||Discrete Hilbert transform|
Asymptotic behavior of the distribution function
|Citation:||Complex Analysis and Operator Theory|
|Series/Report no.:||Vol. 13;Issue 76|
|Abstract:||The asymptotic behavior of the distribution function of the Hilbert transform of sequences from the class l1 is studied. The concept of Q-summability of series is introduced; using this notion, it is shown that the Hilbert transform of a sequence from the class l1 is Q-summable and is Q-sum is zero.|
|Appears in Collections:||Publications|
Files in This Item:
|Properties of the Discrete Hilbert Transform.pdf||288.62 kB||Adobe PDF||View/Open|
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.